# SDR QXEA0102160

- Difficulty date: December 20, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 31,509 hours, 37,612 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK IN SKIN OF RT STUBWING LOWER AFT PANEL.  REPAIRED IAW FOKKER SRM 54-02-03, PAGE 4, FIGURE 2 AND SRM 51-31-05, PAGE 8, PARAGRAPH 7.
